# SDR QXEA2009021300115

- Difficulty date: February 9, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,407 hours, 14,231 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 61903
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX RT OUTBOARD BRAKE DOESN’T WORK, AIRCRAFT PULLS TO LEFT AND THE RT OUTBOARD BRAKE STAYS COLD.  REPLACED RT OUTBOARD BRAKE VOLUMETRIC FUSE & NR 4 BRAKE, OPS TEST GOOD.  RETURNED TO SERVICE.
